# SDR ASAA2021110436556

- Difficulty date: November 4, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 19,633 hours, 6,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 146A750242
- Condition: Corroded
- Location: Rbl-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION AT RBL-21 CORRODED MULTIPLE AREAS BETWEEN STA 727I+8 TO STA 767. GROUNDED - YES. REPAIRED AFT CARGO TRANSITION AT RBL-21 BETWEEN STA 727I+8 TOS STA 767 IAW B737-900 SRM 53-00-53-2R-5 CORROSION FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2W= 1.4" O= .040 R= .033 L= 14" D= .007.
